# SDR UPS01435784

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21936
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE EXITING RAMP NO NORMAL BRAKES AVAILABLE MOMENTARILY.   INSPECTED ALL SYSTEM FOR LEAKS, NONE FOUND. PERFORMED OPERATION OF BRAKE SYSTEM ON NR 4, NR 1 AND RESERVE SYSTEM. FOUND NORMAL IAW MM 32-40-00. OK FOR SERVICE.
